Jump to content
Sign in to follow this  
Monchichi

Start Up And Feel Like A Zombie

Recommended Posts

Hi-

Just started Zoloft at 12.5mg. It's been 2 weeks and I feel like a complete zombie (even at 12.5mg): very fatigued, feel dumb, even more seriously depressed, more anxious/worried/looping thoughts, having racing thoughts upon waking. I can barely muster energy to get off the couch.

I seem to be sensitive to meds as I remember a similar zombie-effect when starting Pristiq. It started to work after about 6 weeks, but had to taper off because of the extreme dizziness.

Anyway, is this common to feel so horrible when starting ADs? They seem to be so hard on me. I fear that getting to a "therapeutic" dose of zoloft will be such a long and painful process at this rate.

Thanks for your help.

Share this post


Link to post
Share on other sites

Hello

Zoloft realy worked on my depression but it also supressed all my other emotions. I was on max dose right off so perhaps that had some thing to do with it. I would give it another month at least. The med I am on right now I wrote off a long time ago with out giving it a fair chance. I did ECT and a lot of other things before re trying old meds out of desperation. Turns out I just hadn't given it enough time. I am doing very much better now. Good luck.

Bigd

Share this post


Link to post
Share on other sites

zugora:

There is a good chance the zombie feeling will go away. It is hard to start a new med.

wishing you the best,

Tim

Share this post


Link to post
Share on other sites

I experienced the same thing. For the first week, I felt like a zombie. I had some other minor side effects. The zombie feeling went away after a few days.

Share this post


Link to post
Share on other sites

Thanks. It's been about 9 days of feeling like this: zombie-feeling on top of terrible agitation and anxiety. Heart is pounding rapidly, jitters, stomache feels like it's vibrating...afraid to go out of the house now, no energy.

Edited by zugora

Share this post


Link to post
Share on other sites

Zugora,

Sometimes it can take 4-6 weeks to completely adjust to a new medication, but I think you will find that each day will get better. It sounds like you've already gone through some changes from Zombie, to agitation and now fatigue. Although you don't want to leave the house, do you have an outside area, like a patio, backyard or somewhere you can go (weather permitting)? I used to find that if I walked around my backyard (paced actually), it helped get some of the agitation or nervous energy out. Something about the outside was calming for me.

Thanks. It's been about 9 days of feeling like this: zombie-feeling on top of terrible agitation and anxiety. Heart is pounding rapidly, jitters, stomache feels like it's vibrating...afraid to go out of the house now, no energy.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...